Does Add-back therapy / HRT (tibolone) stop prostap from working? Anyone have any experience?

I was started on prostap injections 3.5 months ago along with Tibolone HRT / addback therapy. My consultant said I had to start taking the HRT pills after 1st 2 weeks even if I didn't have any menopausal side effects. However, my pain (suspected endo, still undiagnosed - lap'opy on 19th Oct) is getting worse and worse each month. I was taking oxycodone over this weekend and have to take dihydrocodeine & paracetamol everyday. I can't take NSAIDs. I am actually waking up in the night now in so much pain that I can't move, my body feels stuck.

A minor detail - I am glad I am on HRT because I broke my leg while drowsy on morphine about 4 months ago and don't want the increased risk of osteoporosis!!!

2 Replies

oldestnewest
  • Hi

    I had 2 prostap injections then had to stop due to bad reactions but after the 1st one I had hrt and found that my symptoms started coming back. Not sure if it was coincidence. Hope things improve for you soon x

  • thanks, I'm going to try to get through to my consultant this morning. If I didn't have oxycodone prescribed by the GP I'd be in hospital!!

You may also like...